Duality between Spaces of p-Summable Sequences (p, g)-Summing Operators and Characterizations of Nuclearity.
Mathematische Annalen, Tome 219 (1976), pp. 53-64
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__219_182756,
author = {Heikki Apiola},
title = {Duality between {Spaces} of {p-Summable} {Sequences} (p, {g)-Summing} {Operators} and {Characterizations} of {Nuclearity.}},
journal = {Mathematische Annalen},
pages = {53--64},
year = {1976},
volume = {219},
zbl = {0304.47025},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__219_182756/}
}
Heikki Apiola. Duality between Spaces of p-Summable Sequences (p, g)-Summing Operators and Characterizations of Nuclearity.. Mathematische Annalen, Tome 219 (1976), pp. 53-64. http://geodesic.mathdoc.fr/item/MAN_1976__219_182756/